# SDR ASAA2021052834976

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 27,681 hours, 8,828 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Pin
- Part number: 35079751
- Condition: Bent
- Location: Starter Mag Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STARTER MAGNETIC CHIP DETECTOR LOCKING PINS BENT. GROUNDED - YES. REPLACED L/H STARTER MAGNETIC CHIP DETECTOR WITH NEW.
